# SDR SWIA200110186

- Difficulty date: August 3, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 35,117 hours, 42,808 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Worn
- Location: Left Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR OUTBOARD HINGE POINT BEARINGS AND BUSHINGS WORN.REMOVED AND REPLACED LEFT ELEVATOR OUTBOARD HINGE POINT BEARINGS AND BUSHINGS WITH A SERVICEABLE BEARINGS AND BUSHINGS IAW MM 20.
